Oracle inequalities and adaptive estimation in the convolution structure density model

Willer, T., Lepski, O. V. . The Annals of Statistics 2019. 47 (1) :233-287

Locate this article in:

Bibtex

@article{CIS-494343,
  Author = {Willer, T. and Lepski, O. V.},
  Title = {Oracle inequalities and adaptive estimation in the convolution structure density model},
  Journal = {The Annals of Statistics},
  Volume = {47},
  Number = {1},
  Year = {2019},
  Pages = {233--287},
  Keywords = {}
}

Similar articles